Alert archive / Tennessee / Flash Flood Warnings in 2006
Flash Flood Warning 7, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 21, 2006, 5:56 AM CDT for 8 counties in Tennessee. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2006, 5:56 AM CDT (10:56 UTC)
- Expired
- Apr 21, 2006, 8:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Chester County, TN, Decatur County, TN, Fayette County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 6:04 AM CDT | FLASH FLOOD | 4 Nw Lexington, TN | SEVERAL REPORTS OF FLOODING ACROSS THE COUNTY...INCLUDING SAND RIDGE ROAD. |
| Apr 21, 6:04 AM CDT | FLASH FLOOD | Bemis, TN | MINOR STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 211057
FFWMEG
TNC023-039-047-069-071-077-109-113-211300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
556 AM CDT FRI APR 21 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE
CHESTER COUNTY IN SOUTHWEST TENNESSEE
FAYETTE COUNTY IN SOUTHWEST TENNESSEE
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE
HARDIN COUNTY IN SOUTHWEST TENNESSEE
HENDERSON COUNTY IN SOUTHWEST TENNESSEE
MADISON COUNTY IN SOUTHWEST TENNESSEE
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 800 AM CDT
* AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. TRAINED WEATHER SPOTTERS
REPORTED THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE
WARNED AREA. IN ADDITION...MINOR STREET FLOODING WAS REPORTED IN
MADISON COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILDERSVILLE...WHITEVILLE...WALNUT GROVE...SPRING CREEK...
SOMERVILLE...SILERTON...SHILOH...SELMER...SAVANNAH...SARDIS...
REAGAN...POCAHONTAS...PICKWICK DAM...PARSONS...OLIVE HILL...MORRIS
CHAPEL...MIFFLIN...MERCER...MCNAIRY...MASSEYVILLE...LEXINGTON...
LAGRANGE...JACKSON...JACKS CREEK...HENDERSON...DECATURVILLE...
DARDEN...CRUMP...CLOVERPORT...BOLIVAR...BLUE GOOSE...BEMIS...
BARGERTON AND ADAMSVILLE.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN
.TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3584 8803 3502 8797 3501 8964 3541 8962
3543 8908 3579 8890
$$1 follow-up statement
000
WGUS74 KMEG 211301
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
801 AM CDT FRI APR 21 2006
TNC023-039-047-069-071-077-109-113-211311-
DECATUR TN-FAYETTE TN-HENDERSON TN-MADISON TN-CHESTER TN-HARDEMAN TN-
HARDIN TN-MCNAIRY TN-
801 AM CDT FRI APR 21 2006
...THE FLASH FLOOD WARNING FOR MCNAIRY...HARDIN...HARDEMAN...
CHESTER...MADISON...HENDERSON...FAYETTE AND DECATUR COUNTIES EXPIRES
AT 800 AM CDT...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE.
LAT...LON 3584 8803 3502 8797 3501 8964 3541 8962
3543 8908 3579 8890
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 2:40 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 21, 2:40 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 240 AM CDT FRI APR 21 2006 .DISCUSSION... SURFACE LOW OVER NORTHWEST MISSISSIPPI AT 07Z...WITH UPPER IMPULSES OVER WESTERN ARKANSAS AND NORTH CENTRAL TEXAS. ONE BAND OF CONVECTION OVER SE PORTION OF WEST TENNESSEE...AND ANOTHER OVER SOUTH CENTRAL PORTION OF ARKANSAS. TEMPS MAINLY IN THE 60S...WITH DEWPOINTS IN THE 60 TO 65 RANGE. && .SHORT TERM (THROUGH SUNDAY)... STILL HAVE TWO BURSTS OF ENERGY TO MOVE THROUGH THE MID-SOUTH TODAY. STRONGER ONE OF THE TWO SHOULD MOVE THROUGH THIS MORNING...CURRENTLY ASSOCIATED WITH CONVECTION OVER ARKANSAS. CATEGORICAL POPS LOOK FINE FOR MUCH OF THE CWA. WILL BE HOLDING ONTO ZONE PACKAGE UNTIL IT BECOMES APPARENT WHAT SPC IS GOING TO DO WITH WATCH NUMBER 229. WILL ADJUST HWO TO MATCH WHATEVER WATCHES ARE OUT AT PRESS TIME...BUT SPC FIRST GUESS OF PARIS TO JACKSON TO CLARKSDALE LOOKS PRETTY CLOSE. SURFACE LOW AND FRONTAL SYSTEM SHOULD MOVE THROUGH DURING THE EVENING HOURS TONIGHT...AND EVENTUALLY DRAG PRECIPITATION OUT OF THE AREA...PROBABLY BEFORE MIDNIGHT. GREAT LAKES UPPER LOW GRADUALLY SHIFTS EASTWARD DURING THE WEEKEND. AS UPPER RIDGE MOVES TOWARD THE AREA...FLOW BECOMES SOMEWHAT NORTHWESTERLY ON SUNDAY...SOME ENERGY COULD RIDE DOWN THE EAST SIDE OF THE RIDGE. EXPECT ANY PRECIPITATION WITH THIS IMPULSE TO RIDE JUST NORTH OF THE CWA AND WILL CONTINUE DRY FORECAST FOR SATURDAY AND SUNDAY...ALBEIT WITH HIGHER DEWPOINTS. NOT EXPECTING BIG CHANGES IN TEMPERATURES FROM YESTERDAY FOR THIS AFTERNOON...WITH SIMILAR CONDITIONS ACROSS MUCH OF THE AREA. WHILE BOUNDARY AND 850 TEMPS ARE A LITTLE COOLER ON SATURDAY...THERE SHOULD BE CONSIDERABLY MORE SUNSHINE...WHICH FITS WITH READINGS 5 TO 10 DEGREES WARMER THAN TODAY. TEMPS EVEN A FEW DEGREES WARMER ON SUNDAY...WITH POTENTIAL FOR ADDITIONAL CLOUDS BEING ONLY LIMITING FACTOR PREVENTING TEMPS IN MID TO UPPER 80S ON SUNDAY. && .LONG TERM (MONDAY AND BEYOND)... WILL CONTINUE CONTINUITY WITH PREVIOUS FORECAST PACKAGE. SHOULD BE ONE PRECIP EVENT DURING EXTENDED PORTION OF PACKAGE. SOME TIMING DIFFERENCES BETWEEN GFS AND ECMWF...WITH HPC MEDIUM RANGE SOMEWHAT FAVORING ECMWF TIMING. DONT SEE ANY JUSTIFICATION FOR MAJOR CHANGES IN EXTENDED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... MEM 74 54 80 61 / 90 30 0 10 MKL 72 52 77 56 / 90 40 0 10 JBR 70 51 79 58 / 80 20 10 10 TUP 77 55 78 57 / 80 60 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && WAGNER
Hazardous weather outlook, Apr 21, 3:45 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 AM CDT FRI APR 21 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221045- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 345 AM CDT FRI APR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE MID-SOUTH TODAY. AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL HAVE ADDITIONAL POTENTIAL FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS AGAIN THE PRIMARY THREAT. THERE WILL BE TWO OPPORTUNITIES FOR SEVERE WEATHER...ONE DURING THE EARLY MORNING HOURS THROUGH ABOUT 10 AM...THEN AGAIN DURING THE MIDDLE TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA NEXT MONDAY EVENING THROUGH WEDNESDAY MORNING. THE ATMOSPHERE WILL AGAIN BECOME UNSTABLE WITH SLIGHT CHANCES FOR SEVERE WEATHER DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER...IS EXPECTED TO CONTINUE THIS MORNING...AND MAY BE NEEDED THIS AFTERNOON. WAGNER
In the hours before
Local storm report, Apr 21, 12:51 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVLocal storm report, Apr 21, 1:10 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
&&
DSVLocal storm report, Apr 21, 1:30 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVLocal storm report, Apr 21, 3:16 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
0305 AM HAIL MARVELL 34.56N 90.91W
04/21/2006 M1.75 INCH PHILLIPS AR LAW ENFORCEMENT
&&
SJMLocal storm report, Apr 21, 4:00 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
400 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HIGHWAY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
0305 AM HAIL MARVELL 34.56N 90.91W
04/21/2006 M1.75 INCH PHILLIPS AR LAW ENFORCEMENT
0350 AM HAIL CLARKSDALE 34.20N 90.58W
04/21/2006 M0.75 INCH COAHOMA MS LAW ENFORCEMENT
PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 61 AND
HIGHWAY 49.
&&
SJMLocal storm report, Apr 21, 4:13 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
413 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HIGHWAY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
0305 AM HAIL MARVELL 34.56N 90.91W
04/21/2006 M1.75 INCH PHILLIPS AR LAW ENFORCEMENT
0350 AM HAIL CLARKSDALE 34.20N 90.58W
04/21/2006 M0.75 INCH COAHOMA MS LAW ENFORCEMENT
PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 61 AND
HIGHWAY 49.
0405 AM HAIL TUNICA 34.69N 90.38W
04/21/2006 M0.75 INCH TUNICA MS LAW ENFORCEMENT
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood | 40 min |
| Apr 20, 9:58 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 20, 10:41 PM CDT | Severe Thunderstorm Warning | MEG | Chester | 49 min |
| Apr 20, 11:05 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 40 min |
| Apr 20, 11:18 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 42 min |
| Apr 20, 11:31 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson | 44 min |
| Apr 20, 11:38 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 37 min |
| Apr 20, 11:43 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 32 min |
| Apr 20, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 47 min |
| Apr 21, 12:14 AM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 31 min |
| Apr 21, 12:44 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 46 min |
| Apr 21, 12:50 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 25 min |
| Apr 21, 1:13 AM CDT | Severe Thunderstorm Warning | MEG | Decatur | 24 min |
| Apr 21, 1:52 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, Henderson, McNairy | 23 min |
| Apr 21, 2:15 AM CDT | Severe Thunderstorm Warning | MEG | Hardin | 30 min |
| Apr 21, 2:43 AM CDT | Flash Flood Warning | MEG | Chester, Hardeman, Hardin, McNairy | 2 hr |
| Apr 21, 2:55 AM CDT | Flash Flood Warning | MEG | Henderson, Madison | 2 hr |
| Apr 21, 3:21 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 39 min |
| Apr 21, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
Nearby
Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.